# SDR 2004UALA00785

- Difficulty date: August 25, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 41,448 hours, 24,475 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED AN APU FIRE WARNING.  MAINTENANCE INSPECTED APU COMPARTMENT AND NO EVIDENCE OF FIRE DAMAGE OR OVERHEAT CONDITION WERE NOTED. INSPECTED APU OVERHEAT DETECTION SYSTEM AND FOUND APU TAILPIPE OVERHEAT DETECTOR LOOP M717 SHORTED TO GROUND.  REPLACED APU OVERHEAT DETECTOR LOOP M717.
